# SDR CALA2019121602208

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 100,666 hours, 13,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W23221
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM OPEN HOLE INSP FOUND CRACK AT LH LONGERON AT FRONT SPAR LWR CHORD. REF NON-ROUTINE NO.9494730 -  EA5310-06900 REV B OP13 STEP 8.6. WING CENTER SECTION L/H FRONT SPAR LOWE R CHORD REPAIRED AS PER SRM 57-10-10 REPAIR1 REV 81 AND EC/RA 57 10-02743 REV -.
